2 doctors weighed in:

Started Depo-Provera provera (medroxyprogesterone). Constant mid-stomach pain and grumbling ever since. No appetite- so i can hardly eat. Side effect? What should I do?

2 doctors weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology
1 doctor agrees

In brief: Not likely

Those are not typical side effects of depo-provera.
In fact the opposite is usually true. Depoprovera can be an appetite stimulant. I would recommend seeing a primary care doctor and investigating other causes.

In brief: Not likely

Those are not typical side effects of depo-provera.
In fact the opposite is usually true. Depoprovera can be an appetite stimulant. I would recommend seeing a primary care doctor and investigating other causes.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors